Web of Science: 5 citas, Scopus: 5 citas, Google Scholar: citas
Global dynamics of a SD oscillator
Chen, Hebai (Fuzhou University. College of Mathematics and Computer Science)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Tang, Yilei (Shanghai Jiao Tong University. School of Mathematical Sciences)

Fecha: 2018
Resumen: In this paper we derive the global bifurcation diagrams of a SD oscillator which exhibits both smooth and discontinuous dynamics depending on the value of a parameter a. We research all possible bifurcations of this system, including Pitchfork bifurcation, degenerate Hopf bifurcation, Homoclinic bifurcation, Double limit cycle bifurcation, Bautin bifurcation and Bogdanov-Takens bifurcation. Besides we prove that the system has at most five limit cycles. At last, we give all numerical phase portraits to illustrate our results.
Nota: Número d'acord de subvenció EC/H2020/655212
Nota: Número d'acord de subvenció EC/FP7/318999
Nota: Número d'acord de subvenció EC/FP7/316338
Nota: Número d'acord de subvenció MINECO/MTM2013-40998-P
Nota: Número d'acord de subvenció AGAUR/2014/SGR-568
Derechos: Tots els drets reservats.
Lengua: Anglès
Documento: article ; recerca ; acceptedVersion
Materia: Averaging method ; Bogdanov-Takens bifurcation ; Homoclinic loop ; Hopf bifurcation ; Limit cycles ; SD oscillator
Publicado en: Nonlinear dynamics, Vol. 91, issue 3 (Feb. 2018) , p. 1755-1777, ISSN 0924-090X

DOI: 10.1007/s11071-017-3979-y


Postprint
30 p, 1.1 MB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2018-11-12, última modificación el 2020-08-08



   Favorit i Compartir